# SDR AU960693

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Condition: Missing
- Location: Main Rtr Cntrl S
- Component: Robsin, A2051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COLLECTIVE CONTROL SYSTEM YOKE P/N A205-1 HAD BOLT, JOURNALS,  WASHERS AND NUTS MISSING - ITEMS FOUND IN AREA OF BELLY PANEL
